# SDR GUU2002F00023

- Difficulty date: June 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800287
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT POWER IS TURNED ON SMOKE IN AIRCRAFT.  INSPECTED AIRCRAFT.  REMOVED AND REPLACED AFT VENT BLOWER.  OPERATIONAL CHECK NORMAL.
